# SDR CA030930016

- Difficulty date: August 13, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2420 · AC Generation System
- Part: Tru
- Part number: 1K4XD
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AT CRUISE ALT ADG DEPLOYED, AC1 AUTO TRANSFER MSG DISPLAYED. SMOKE IN COCKPIT.  NR 1 TRU FAILED.  FOLLOWED QRH.  DIVERTED.
